How to Recover from Phenibut Tolerance and How to Prevent It
Brought to you by PhenibutHero LLC
What is "Withdrawal" in general?
Withdrawal is when your body becomes so acoustomed to a drug or substance that suddenly taking away and stopping it's use causes physical symptoms and reactions.
How phenibut withdrawal happens
Phenibut withdrawal occurs as a result of its users developing tolerance to its effects.
Tolerance demands an increase in the dosage to attain the desired effects of the drug.
The use of the drug over an extended period increases the risk of the drug's adverse effects.
Once an individual develops tolerance, stopping the drug use becomes a problem, and withdrawal symptoms can be severe in such cases.
The mechanism of action of this drug in the body system makes it difficult for individuals to stop using it just once.
Due to its resemblance to the chemical structure of gamma-aminobutyric acid neurotransmitter, phenibut binds to GABA receptors that are located in the brain.
As a result, it produces sedating effects.
The Symptoms of Phenibut Withdrawal
Provided below are some of the physical symptoms that one is likely to encounter after stopping the use of phenibut.
However, the severity of these symptoms may vary from one person to another.
Some people may present with severe withdrawal symptoms while others may barely notice any sign.
Most people who discontinue phenibut encounter uncontrollable tremors and shakes of the body.
Individuals who notice that their bodies feel shaky and they cannot be still can conclude that they are experiencing phenibut withdrawal symptom.
Tremors can be controlled by conducting a slower taper.
The symptoms worsen when the tapering process is conducted too quickly.
Extreme cases of phenibut withdrawal symptoms can present with nausea and vomiting.
According to the experts, one is likely to vomit if they tapered down the drug too quickly.
The problem can be avoided by tapering phenibut at a slower rate.
Decrease in appetite
Individuals discontinuing phenibut are likely to encounter a decrease in their appetite.
The loss of appetite may be as a result of alterations in the GABAergic transmission.
The changes caused by the drug in the GABA receptors stimulate the release of stress and anxiety signals in the brain.
Some people actually use phenibut as a weight-loss aid because it naturally suppresses the appetite.
A person discontinuing phenibut may appear uneasy and weak during the first week of drug discontinuation.
Restless results from the decline in GABA transmission and also a surge in the person’s anxiety and physiological arousal.
Since phenibut is used to help get a deeper, quality sleep, it only makes sense that you would have trouble falling asleep once you stop relying on Phenibut.
Other withdrawal symptoms may include:
- sleep disorders
- a decrease in pain threshold
- and paranoia
How to cure phenibut withdrawal symptoms
Gradual tapering of the drug during its discontinuation is one of the sure ways of controlling the withdrawal symptoms.
Tapering involves reducing an individual's dosage by ten percent after every two to four weeks.
Severe withdrawal symptoms will be experienced when a person reduces the dose quickly.
Slow tapering of the dosage enables the brain to adjust to changes in neurotransmission over time.
Cognitive behavioral therapy is another way of curing the symptoms.
The treatment aims at supporting the attitude of abstinence by focusing on the thought processes and stress management skills of the user.
The therapy enables the individual to concentrate on sobriety without having to worry about the withdrawal symptoms.
Another remedy involves treatment for the underlying condition. Antianxiety and antidepressants can be helpful for those people who are diagnosed with the co-occurring disorders.